# SDR AALA202203083159

- Difficulty date: February 24, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A300*
- Aircraft serial: 3977
- Aircraft time: 42,874 hours, 15,727 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Plenum
- Condition: Contaminated
- Location: Zone 100 - Fuse
- Component: Apu, Honeywell, 1319A
- Component part number: 38007081
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FAIRLY STRONG ACID/OILY ODOR DETECTED BY PASSENGERS AND CREW AT CRUISE. PERSISTED THROUGHOUT REMAINDER OF FLIGHT DESPITE ATTEMPTING NON-NORMAL PROCEDURE ITEMS. BURNING EYES, THROATS, HEADACHES. **SUPPLEMENTAL REPORT FOR AALA202202283159: MAINTENANCE FOUND CONTAMINATION IN THE APU INLET PLENUM AND CLEANED IT. ALSO  ACCOMPLISHED DECONTAMINATION OF THE ESC SYSTEM PER TASK CARD 26L00021004  AND APU COMPARTMENT INSPECTED AND LEAK CHECKED PER TASK CARD 26T30049001. NO DEFECTS WERE NOTED. ** (CLOSED)
